# SDR USAA2014080100011

- Difficulty date: May 6, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 88,397 hours, 29,185 cycles
- Engine: Rroyce RB211*
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

OIL FILL DOOR MISSING NR 1 ENG AFTER FLIGHT.  REPLACED NR 1 ENG OIL SERVICE DOOR IAW SRM 51-40-02.  OK FOR SERVICE.
